# SDR FWT2001F00000

- Difficulty date: October 16, 2000
- Submitted: June 29, 2001
- Operation: Air carrier
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- Engine: Ge CFM562C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM562C
- Part serial: 6933767
- Condition: Failed
- Location: Nr 4
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

ENGINE NR 4 SHUTDOWN DURING FLT. DUE TO LOSS OF OIL QUANITY AND PRESSURE.  AFTER LANDING, MAINT FOUND TRANSFER GEARBOX MOTORING PAD COVER AND SPLINE-SHAFT IN COWLING,  ALL CHIP DETECTORS INSPECTED AND FOUND TRANSFER GEARBOX SCAVENGE IN AND SUPPLY OIL FILTER AND SCAVENGE OIL FILTER CONTAMINATED WITH METAL PARTICLES.  SPARE ENGINE, TOOLING AND PERSONNEL DISPATCHED TO VCP FOR ENGINE CHANGE.
